# SDR 2005UALA00047

- Difficulty date: January 10, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 38,700 hours, 24,781 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 482 STRINGER 16R IS CRACKED.   INSTALLED SPLICED REPAIR.
